# SDR FDEA201202120562

- Difficulty date: February 12, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 27,193 hours, 18,860 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N180269
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E NOSE SKIN COVER AT NACELLE AT ISS 280 FOUND WITH A 3 INCH CRACK.   CRACKED  SKIN COVER REMOVED.  COVER FABRICATED IAW DWG NR 114N1802, REV G AND INSTALLED IAW SRM 51-40-02, REV 105.  REPAIR IS CLASSIFIED AS MINOR.
